# SDR MASA20201215124

- Difficulty date: December 2, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102U
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 22RT IN STA FS 280 TO FS 333 AT MAIN AVIONICS COMPARTMENT (E/E) (W1) TCI:53-20-304.  STRINGER 22RT, OF STA 295, 310, 319 AND 333 WAS REPLACED, PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
